IJPAM: Volume 101, No. 3 (2015)

A COMMON FIXED POINT THEOREM FOR SIX WEAKLY
COMPATIBLE AND COMMUTING MAPS IN
$b$-METRIC SPACES

Nidhi Malhotra$^1$, Bindu Bansal$^2$
$^{1,2}$Department of Mathematics
Hindu College
University of Delhi
Delhi, 110007, INDIA


Abstract. The aim of this paper is to obtain a common fixed point theorem for six weakly compatible and commuting maps in $b$-metric spaces. Moreover, as a bi-product we obtain several new common fixed point theorems.

Received: June 20, 2014

AMS Subject Classification: 47H10, 54H25

Key Words and Phrases: common fixed point, weakly compatible, contractive mappings, b-metric spaces

Download paper from here.




DOI: 10.12732/ijpam.v101i3.1 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 101
Issue: 3
Pages: 325 - 337


$b$-METRIC SPACES%22&as_occt=any&as_epq=&as_oq=&as_eq=&as_publication=&as_ylo=&as_yhi=&as_sdtAAP=1&as_sdtp=1" title="Click to search Google Scholar for this entry" rel="nofollow">Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).